NOT AVAILABLE
Mfr: Medlab Pharmaceuticals Pvt Ltd Country of Origin: NA
M.R.P.: Rs.26.50

What is PARAWEL DROPS?

  • PARAWEL DROPS contains Paracetamol which belongs to the class of medicines called analgesics and antipyretics
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What PARAWEL DROPS is used for?

It is used in the treatment of,

  • fever and pain, tonsilitis, upper respiratory tract infection,
  • post-immunization reactions
  • post-operative fever, after tonsillectomy
  • other conditions, where patient is unable to take oral medications

It is also used in the prevention of febrile convulsion, headache, cold, sinusitis, muscle pain, arthritis and toothache

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor before taking this medicine, if you:

  • an allergic reaction to Paracetamol or to any of the ingredients in this medicine
  • have liver or heart problems
  • have kidney problems
  • have anemia
  • If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor before taking this medicine
  • The use of PARAWEL DROPS in children and adolescents is based on age, body weight and medical conditions of the child
  • PARAWEL DROPS does not affect your ability to drive or use machines

Tell your doctor about all the medicines you take including,

  • any other medicines that contain paracetamol
  • coumarin anticoagulants, such as warfarin (used to thin the blood and prevent clotting)
  • Always take this medicine exactly as your doctor has told you
  • Always use the dropper supplied with the pack 

If you take more PARAWEL DROPS

  • If you take more, call your doctor or go to the nearest hospital immediately
  • Symptoms of overdosage may include nausea, vomiting, abdominal pain, diaphoresis, generalized weakness & lethargy 

If you forget to take PARAWEL DROPS

  • Take the next dose when needed. Do not take a double dose to make up for a forgotten dose

If you Stop taken PARAWEL DROPS

  • Do not stop taking this medicine unless told by your doctor

Like all medicines, PARAWEL DROPS can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
[SERIOUS]
[COMMON]
[UNCOMMON]
  • skin eruption
  • haematological toxicity (decrease in bone marrow and blood cells, which may lead to infection, bleeding, or anemia)
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Store at room temperature (15-25°C)
  • Keep this medicine out of the reach of children
Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

ALTERNATE SALTS View All
Babygesic Drops 15ml
Prescription Fever
Rs.19.50
Rs.26.20
Dolopar Drops 15ml
Prescription Fever
Rs.26.54
Copyright© 2020 Netmeds Marketplace Ltd.